Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 131, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 9, 2021, 5:28 PM CDT for 5 counties in Texas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2021, 5:28 PM CDT (22:28 UTC)
- Expired
- May 9, 2021, 6:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Angelina County, TX, Cherokee County, TX, Nacogdoches County, TX, Sabine County, TX, San Augustine County, TX
The radar
The Shreveport radar (KSHV), 147 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 5:53 PM CDT | TSTM WND DMG | Lufkin, TX | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM LUFKIN. DOWNED TREES REPORTED ON FM 2497, FM 328, FM 1669, SH 103 WEST, FM 1475, FM 706 AT CRAWFORD CREEK AND FM 2109. CREWS ARE RESPONDING TO DOWNED TREES IN SEVERAL LOCATIONS IN ANGELINA COUNTY INCLUDING SH 103 WEST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 1:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 853 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
254
WUUS54 KSHV 092228
SVRSHV
TXC005-073-347-403-405-092330-
/O.NEW.KSHV.SV.W.0131.210509T2228Z-210509T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
528 PM CDT Sun May 9 2021
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Southern Nacogdoches County in eastern Texas...
Angelina County in eastern Texas...
San Augustine County in eastern Texas...
Sabine County in eastern Texas...
Southeastern Cherokee County in northeastern Texas...
* Until 630 PM CDT.
* At 528 PM CDT, severe thunderstorms were located along a line
extending from near Apple Springs to 6 miles southeast of Etoile
to San Augustine, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lufkin, Diboll, Milam, Hudson, Huntington, San Augustine, Hemphill,
Pineland, Wells, Bland Lake, Woden, Pollok, Rosevine, Macune,
Etoile, Burke, Zavalla, Chireno, Broaddus and Central.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3110 9465 3111 9475 3117 9486 3123 9486
3126 9490 3128 9488 3132 9490 3134 9496
3138 9495 3144 9501 3145 9504 3152 9491
3161 9410 3153 9390 3140 9370 3116 9383
3114 9402 3111 9406 3103 9447
TIME...MOT...LOC 2227Z 296DEG 22KT 3128 9494 3130 9439 3153 9408
HAIL...1.00IN
WIND...60MPH
$$
152 follow-up statements
457
WWUS54 KSHV 092258
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
558 PM CDT Sun May 9 2021
TXC073-092308-
/O.CAN.KSHV.SV.W.0131.000000T0000Z-210509T2330Z/
Cherokee TX-
558 PM CDT Sun May 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
eastern Texas.
LAT...LON 3110 9465 3111 9475 3117 9486 3123 9486
3126 9490 3128 9488 3132 9490 3134 9496
3138 9495 3143 9479 3161 9410 3153 9390
3140 9370 3116 9383 3114 9402 3111 9406
3103 9447
TIME...MOT...LOC 2258Z 308DEG 16KT 3120 9481 3128 9431 3149 9390
$$
TXC005-347-403-405-092330-
/O.CON.KSHV.SV.W.0131.000000T0000Z-210509T2330Z/
Nacogdoches TX-Angelina TX-San Augustine TX-Sabine TX-
558 PM CDT Sun May 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN NACOGDOCHES...ANGELINA...SAN AUGUSTINE AND SABINE
COUNTIES...
At 558 PM CDT, severe thunderstorms were located along a line
extending from Diboll to 10 miles southeast of Etoile to 6 miles
northwest of Milam, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lufkin, Diboll, Milam, Hudson, Huntington, San Augustine, Hemphill,
Pineland, Bland Lake, Rosevine, Macune, Etoile, Burke, Zavalla,
Chireno, Broaddus, Central, Bronson, Redland and McElroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3110 9465 3111 9475 3117 9486 3123 9486
3126 9490 3128 9488 3132 9490 3134 9496
3138 9495 3143 9479 3161 9410 3153 9390
3140 9370 3116 9383 3114 9402 3111 9406
3103 9447
TIME...MOT...LOC 2258Z 308DEG 16KT 3120 9481 3128 9431 3149 9390
HAIL...1.00IN
WIND...60MPH
$$
15632
WWUS54 KSHV 092319
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
619 PM CDT Sun May 9 2021
TXC005-347-403-405-092330-
/O.CON.KSHV.SV.W.0131.000000T0000Z-210509T2330Z/
Nacogdoches TX-Angelina TX-San Augustine TX-Sabine TX-
619 PM CDT Sun May 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN NACOGDOCHES...SOUTHERN ANGELINA...SAN AUGUSTINE AND
SABINE COUNTIES...
At 619 PM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Diboll to 13 miles north of
Ebenezer to near Macune to near Milam, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Diboll, Milam, Huntington, San Augustine, Hemphill, Pineland,
Rosevine, Macune, Bland Lake, Zavalla, Broaddus, Shawnee, Bronson,
McElroy, Yellowpine, Dolan and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3110 9465 3111 9475 3117 9486 3125 9467
3131 9444 3161 9410 3153 9390 3140 9370
3116 9383 3114 9402 3111 9406 3103 9447
TIME...MOT...LOC 2318Z 310DEG 17KT 3111 9463 3122 9424 3136 9414 3144
9384
HAIL...1.00IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 4:20 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 9, 4:20 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 420 PM CDT Sun May 9 2021 .UPDATE.../Late This Afternoon through Tonight/ Quick update to add Angelina, San Augustine, and Sabine Counties into Severe Thunderstorm Watch #157. Strong to severe convection will be threatening these areas over the next few hours. /12/ && .PREV DISCUSSION... /issued 256 PM CDT Sun May 9 2021/ SHORT TERM.../Tonight through Monday Night/ Severe weather conditions wind down tonight, however, the main hazard will then evolve into a heavy rain threat, especially south of the I-20 corridor. With the frontal boundary slowing down as it approaches our southern zones, the potential for isolated flash flooding increases as it focuses moisture over Deep East Texas into Central Louisiana. That moisture includes well above average precipitable water values of at least 1.5 inches or more. What limits the magnitude of the flash flooding threat for tonight involves the eventual progression of the frontal boundary, which may prevent storms from training over the same areas. The WPC has a Day 1 slight risk for excessive rainfall of 2 to 3 inches (with isolated higher amounts possible) over most of the Ark-La-Tex with the latest update trending the risk area further south. While the flash flooding threat for tonight remains isolated, all rainfall from today reduces soil capacity for the additional rainfall arriving tomorrow and Tuesday, boosting the likelihood of Flash Flood Watch issuance after tonight. As the frontal boundary will linger over our area tonight, this bisection of air masses will produce a gradient of low temperatures ranging from the lower-50s north of the I-30 corridor to the upper-60s in Deep East Texas and Central Louisiana. This gradient of temperatures also continues into tomorrow with precipitation moderating the diurnal curve to a range of highs in the upper-60s to upper-70s. This second round of precipitation will develop along the frontal boundary, still lingering near the I-20 corridor on Monday afternoon, and continue through the night to keep temperatures mostly near average in the mid-50s to low- 60s. /16/ LONG TERM.../Tuesday through Sunday/ By Tuesday morning, the cold front should have slipped S of the region into SE TX/S LA, although the cool post-frontal air mass will remain shallow, with periods of overrunning becoming enhanced by weak perturbations aloft that will begin to eject NE across Cntrl and E TX ahead of shortwave troughing that will shift E into the Cntrl Plains and dampen. H850 troughing is progged to be over portions of SE Ok/Nrn sections of SW AR to start the period, but should begin to lift back N away from the area in response to the increased overrunning, with weak shortwave perturbations in the WSW flow aloft yielding an increase in slightly elevated convection as it begins to spread ENE into much of the region. Given some uncertainties with regards to timing of the convection, have delayed categorical pops until the afternoon for much of the area, although overall intensity and amounts are still in question given the lack of a more significant LLJ and low level focusing mechanism. However, should rainfall rates be high enough especially over areas that could receive locally heavy rainfall this afternoon and evening from the deeper convection ahead of the approaching cold front, then localized flooding will be a possibility over those areas, especially as the rains continue into Tuesday night and Wednesday morning. A second shortwave trough translating ESE out of the Rockies and into the Plains Wednesday should amplify slightly enough such that a deep wedge of drier air will begin to advect SE through the region, thus diminishing the convection from NW to SE during the day. Post- frontal stratus will linger though, maintaining abnormally cool temps until a warming trend commences Thursday as cigs lift and begin to scatter out during the afternoon especially over portions of SW AR/N LA. Sfc ridging remains progged to nose into the region Thursday as well, as it shifts SE into the Mid-South region Friday, resulting in a comfortable return of cooler temps and lower RH's. Mild afternoon temps and lower RH's should persist to round out the new work week, before a warming trend commences Saturday as SSE low level winds return on the backside of the retreating sfc ridge as it enters the TN Valley/Gulf States. There is better model consensus today in regards to flat ridging aloft building over the Srn Plains next weekend, despite the presence of potential shortwave energy dropping SE atop the ridge over OK/AR Saturday. Low level moisture advection looks to remain too shallow to support even any isolated convection, and thus have removed pops Saturday across the Nrn and Wrn zones, although the moisture profile may be a bit deeper Sunday with the next potential shortwave (per the ECMWF) rounding atop the ridge along the Red River Valley. Thus, slight chance pops were retained for E TX/SE OK/adjacent SW AR, as temps return to more seasonal norms. 15 PREV DISCUSSION... /issued 128 PM CDT Sun May 9 2021/ UPDATE... As of 1:15 PM CDT, the frontal boundary has just entered our northernmost zones, and will gradually focus instability for discrete storm initiation as it shifts southward. In coordination with the SPC, Severe Thunderstorm Watch #157 has been issued for most of the Ark-La-Tex until 9PM CDT. /16/ PREV DISCUSSION... /issued 1232 PM CDT Sun May 9 2021/ AVIATION... For the 09/18Z TAF update, the VCTS/TSRA has already begun across some western terminals and that trend will continue well through the end of the period, MVFR cigs/vis will trend to IFR as the frontal boundary slowly reaches our southern airspace by 10/10Z, and post-frontal SHRA will linger through 10/12Z, especially in eastern terminals. Winds will shift to northeasterly across most of the airspace by the end of the period. /16/ && .PRELIMINARY POINT TEMPS/POPS... SHV 62 70 58 68 / 70 50 70 90 MLU 61 69 58 69 / 90 50 50 80 DEQ 53 67 53 62 / 10 30 60 70 TXK 55 65 55 63 / 40 30 70 80 ELD 54 66 53 64 / 70 40 60 70 TYR 61 70 58 68 / 40 40 70 90 GGG 62 70 57 68 / 60 50 70 90 LFK 68 80 64 74 / 70 60 50 80 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 12/16/15
Hazardous weather outlook, May 9, 12:02 PM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1202 PM CDT Sun May 9 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-101100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1202 PM CDT Sun May 9 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms will increase this afternoon across the region, near and ahead of a cold front that will enter Northeast Texas and Southwest Arkansas. The threat for severe weather will increase as well for much of the region, with damaging winds, large hail, and an isolated tornado or two possible. Locally heavy rainfall will also be possible in the stronger storms, which may lead to localized flash flooding. These storms should gradually diminish across East Texas and North Louisiana late this evening and overnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... As the cold front continues to shift south into Lower East Texas and North Louisiana south of the Interstate 20 corridor late tonight, it should stall Monday over portions of Deep East Texas and Central Louisiana, with overrunning atop the shallow front contributing to additional periods of showers and a few thunderstorms across the region through Wednesday. Periods of moderate to heavy rainfall will be possible, especially Tuesday and Tuesday night, which may lead to localized flooding. Isolated strong storms also can not be ruled out, with hail and locally gusty winds possible. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon and evening. 15
In the hours before
Local storm report, May 9, 4:44 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
444 PM CDT SUN MAY 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 1 NNW NACOGDOCHES 31.62N 94.66W
05/09/2021 U0.50 INCH NACOGDOCHES TX PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&
25Special weather statement, May 9, 4:44 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Shreveport LA
444 PM CDT Sun May 9 2021
ARZ051-059-060-092230-
Howard AR-Hempstead AR-Little River AR-
444 PM CDT Sun May 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LITTLE RIVER...
CENTRAL HEMPSTEAD AND SOUTHEASTERN HOWARD COUNTIES UNTIL 530 PM
CDT...
At 443 PM CDT, Doppler radar was tracking a strong thunderstorm near
Saratoga, or 11 miles south of Mineral Springs, moving east at 35
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hope, Blevins, Tollette, Fulton, Washington, Saratoga, Ozan, McNab,
Oakhaven, Bright Star, Millwood and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Arkansas.
LAT...LON 3353 9357 3359 9381 3361 9382 3360 9383
3360 9384 3361 9385 3361 9387 3364 9399
3375 9398 3375 9396 3377 9397 3378 9396
3380 9397 3388 9356
TIME...MOT...LOC 2143Z 274DEG 29KT 3371 9390
33Special weather statement, May 9, 4:49 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Shreveport LA
449 PM CDT Sun May 9 2021
ARZ061-070>072-092230-
Lafayette AR-Miller AR-Nevada AR-Columbia AR-
449 PM CDT Sun May 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MILLER...CENTRAL
LAFAYETTE...SOUTHWESTERN NEVADA AND NORTHWESTERN COLUMBIA COUNTIES
UNTIL 530 PM CDT...
At 449 PM CDT, Doppler radar was tracking a strong thunderstorm near
Garland, or 9 miles southwest of Lewisville, moving northeast at 35
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Magnolia, Stamps, Waldo, Lewisville, Buckner, Garland, Canfield,
Smithland, Macedonia, Mount Vernon, Lerch, McKamie, Falcon,
Cornelius, Spirit Lake, Piney Grove, Mars Hill and Noxobe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Arkansas.
LAT...LON 3315 9310 3317 9378 3334 9384 3348 9354
3348 9349 3350 9348 3353 9342
TIME...MOT...LOC 2149Z 247DEG 31KT 3329 9372
33Special weather statement, May 9, 5:09 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
509 PM CDT Sun May 9 2021
TXZ124-125-136-092315-
Upshur TX-Smith TX-Wood TX-
509 PM CDT Sun May 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SMITH...SOUTHERN WOOD
AND WESTERN UPSHUR COUNTIES UNTIL 615 PM CDT...
At 509 PM CDT, Doppler radar was tracking a strong thunderstorm over
Golden, or near Mineola, moving east at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mineola, Quitman, Big Sandy, Hawkins, Rosewood, Hoard, Hainesville,
Golden, Alba, Red Springs and Grice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Texas.
LAT...LON 3284 9501 3248 9506 3259 9560 3269 9559
3272 9564 3280 9564
TIME...MOT...LOC 2209Z 274DEG 30KT 3271 9559
33Local storm report, May 9, 5:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
516 PM CDT SUN MAY 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 2 W HOPE 33.67N 93.62W
05/09/2021 M1.00 INCH HEMPSTEAD AR AMATEUR RADIO
QUARTER SIZE HAIL REPORTED IN THE GUERNSEY
COMMUNITY WEST OF HOPE.
&&
25Special weather statement, May 9, 5:18 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Shreveport LA
518 PM CDT Sun May 9 2021
TXZ149-152-165-092315-
Cherokee TX-Angelina TX-Nacogdoches TX-
518 PM CDT Sun May 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NACOGDOCHES...WESTERN
ANGELINA AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 615 PM CDT...
At 518 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Wells, or 11 miles north of Apple Springs, moving
southeast at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lufkin, Diboll, Hudson, Huntington, Wells, Pollok, Forest, Burke,
Redland, Clawson, Homer and Central.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
eastern and northeastern Texas.
LAT...LON 3110 9469 3111 9475 3115 9485 3123 9486
3126 9490 3128 9488 3130 9490 3132 9490
3134 9491 3134 9495 3138 9495 3142 9500
3144 9500 3145 9505 3147 9506 3147 9509
3149 9511 3157 9500 3140 9444 3109 9467
TIME...MOT...LOC 2218Z 307DEG 22KT 3139 9499
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 3:30 PM CDT | Special Weather Statement | SHV | Nacogdoches | 45 min |
| May 9, 3:56 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches | 64 min |
| May 9, 3:59 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 42 min |
| May 9, 4:26 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, San Augustine | 64 min |
| May 9, 4:50 PM CDT | Flash Flood Warning | SHV | Angelina, Cherokee, Nacogdoches, San Augustine, Shelby | 12 hr |
| May 9, 5:09 PM CDT | Special Weather Statement | SHV | Wood | 66 min |
| May 9, 5:18 PM CDT | Special Weather Statement | SHV | Angelina | 57 min |
| May 9, 6:23 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine | 67 min |
| May 9, 6:58 PM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 10 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.